Skip to Main content Skip to Navigation
Journal articles

The fundamental group of quotients of products of some topological spaces by a finite group - A generalization of a Theorem of Bauer-Catanese-Grunewald-Pignatelli: Le groupe fondamental de quotients de produits de certains espaces topologiques par un groupe fini — Généralisation d’un théorème de Bauer–Catanese–Grunewald–Pignatelli

Abstract : We provide a description of the fundamental group of the quotient of a product of topological spaces X i, each admitting a universal cover, by a finite group G, provided that there is only a finite number of path-connected components in X g i for every g ∈ G. This generalizes previous work of Bauer-Catanese-Grunewald-Pignatelli and Dedieu-Perroni.
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02525803
Contributor : Rodolfo Aguilar Aguilar Connect in order to contact the contributor
Submitted on : Tuesday, November 16, 2021 - 9:53:47 AM
Last modification on : Monday, November 22, 2021 - 10:20:35 AM

Files

epiga_vol5-Aguilar-Aguilar.pdf
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution - ShareAlike 4.0 International License

Identifiers

  • HAL Id : hal-02525803, version 3
  • ARXIV : 2004.00271

Collections

Citation

Rodolfo Aguilar. The fundamental group of quotients of products of some topological spaces by a finite group - A generalization of a Theorem of Bauer-Catanese-Grunewald-Pignatelli: Le groupe fondamental de quotients de produits de certains espaces topologiques par un groupe fini — Généralisation d’un théorème de Bauer–Catanese–Grunewald–Pignatelli. Épijournal de Géométrie Algébrique, EPIGA, 2021, Volume 5 (2021), pp.Article Nr. 15. ⟨hal-02525803v3⟩

Share

Metrics

Les métriques sont temporairement indisponibles